# SDR 2002F01095

- Difficulty date: June 3, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3546956U1
- Condition: Corroded
- Location: Fuselage
- Part time: 84,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DOUGLAS D-CHECK INSPECTION, LONGERON 24L SURFACE CORROSION ON BOTH SIDES OF BATHTUB FITTING STATION 940 AT LONGERON ATTACH.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED AND REPLACED BATHTUB FITTING STATION 940 IAW DC-8 SRM 51-1-24, 51-3-0.  (M)
